\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The Mandelbrot-van Ness fractional Brownian motion is infinitely differentiable with respect to its Hurst parameter

  • * Corresponding author: Andreas Neuenkirch

    * Corresponding author: Andreas Neuenkirch

Dedicated to Peter Kloeden on the occasion of his 70th birthday: a great mathematician and inspiring mentor

The first author is supported by the DFG RTG 1953 Statistical Modeling of Complex Systems and Processes

Abstract Full Text(HTML) Related Papers Cited by
  • We study the Mandelbrot-van Ness representation of fractional Brownian motion $ B^H = (B^H_t)_{t \geq 0} $ with Hurst parameter $ H \in (0,1) $ and show that for arbitrary fixed $ t \geq 0 $ the mapping $ (0,1) \ni H \mapsto B_t^H \in \mathbb{R} $ is almost surely infinitely differentiable. Thus, the sample paths of fractional Brownian motion are smooth with respect to $ H $. As a byproduct we obtain that scalar stochastic differential equations are differentiable with respect to the Hurst parameter of the driving fractional Brownian motion.

    Mathematics Subject Classification: Primary: 60G22; Secondary: 60H10.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Doss, Liens entre équations différentielles stochastiques et ordinaires, Ann. Inst. H. Poincaré, 13 (1977), 99-125. 
    [2] P. Friz and  N. VictoirMultidimensional Stochastic Processes as Rough Paths. Theory and Applications, Cambridge University Press, 2010.  doi: 10.1017/CBO9780511845079.
    [3] P. Friz and N. Victoir, Differential equations driven by Gaussian signals, Ann. Inst. H. Poincaré Probab. Statist., 46 (2010), 369-413.  doi: 10.1214/09-AIHP202.
    [4] J. E. Hutton and P. I. Nelson, Interchanging the order of differentiation and stochastic integration, Stochastic Process. Appl., 18 (1984), 371-377.  doi: 10.1016/0304-4149(84)90307-7.
    [5] M. Jolis and N. Viles, Continuity with respect to the Hurst parameter of the laws of the multiple fractional integrals, Stochastic Process. Appl., 117 (2007), 1189-1207.  doi: 10.1016/j.spa.2006.12.005.
    [6] M. Jolis and N. Viles, Continuity in law with respect to the Hurst parameter of the local time of the fractional Brownian motion, J. Theoret. Probab., 20 (2007), 133-152.  doi: 10.1007/s10959-007-0054-5.
    [7] M. Jolis and N. Viles, Continuity in the Hurst parameter of the law of the Wiener integral with respect to the fractional Brownian motion, Statist. Probab. Lett., 80 (2010), 566-572.  doi: 10.1016/j.spl.2009.12.011.
    [8] M. Jolis and N. Viles, Continuity in the Hurst parameter of the law of the symmetric integral with respect to the fractional Brownian motion, Stochastic Process. Appl., 120 (2010), 1651-1679.  doi: 10.1016/j.spa.2010.05.002.
    [9] I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 2nd edition, Springer, 1991. doi: 10.1007/978-1-4612-0949-2.
    [10] J.-F. Le Gall, Brownian Motion, Martingales, and Stochastic Calculus, Springer, 2016. doi: 10.1007/978-3-319-31089-3.
    [11] T. Lyons, Differential equations driven by rough signals. Ⅰ. An extension of an inequality of L.C. Young, Math. Res. Lett., 1 (1994), 451-464.  doi: 10.4310/MRL.1994.v1.n4.a5.
    [12] T. Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana, 14 (1998), 215-310.  doi: 10.4171/RMI/240.
    [13] B. B. Mandelbrot and J. W. van Ness, Fractional Brownian motions, fractional noises and applications, SIAM Review, 10 (1968), 422-437.  doi: 10.1137/1010093.
    [14] D. Nualart and A. Răşcanu, Differential equations driven by fractional Brownian motion, Collect. Math., 53 (2002), 55-81. 
    [15] D. Nualart and B. Saussereau, Malliavin calculus for stochastic differential equations driven by a fractional Brownian motion, Stochastic Process. Appl., 119 (2009), 391-409.  doi: 10.1016/j.spa.2008.02.016.
    [16] P. E. Protter, Stochastic Integration and Differential Equations, 2nd edition, Springer, 2005. doi: 10.1007/978-3-662-10061-5.
    [17] A. Richard and D. Talay, Noise sensitivity of functionals of fractional Brownian motion driven stochastic differential equations: Results and perspectives, Modern Problems of Stochastic Analysis and Statistics, 219–235, Springer Proc. Math. Stat., 208, Springer, 2017.
    [18] H. Sussmann, On the gap between deterministic and stochastic ordinary differential equations, Ann. Probab., 6 (1978), 19-41.  doi: 10.1214/aop/1176995608.
  • 加载中
SHARE

Article Metrics

HTML views(1970) PDF downloads(703) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return